# SDR CA980407003

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 51198
- Condition: Sticking
- Location: Cockpit
- Component: Bendix, 35712146004
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE READING ERRATIC.  INDICATOR REPLACED AND SYSTEM CALIBRATED.
